- 06-04-2008, 11:38 AM
- 06-04-2008, 11:49 AM
I think i read somewhere on this forum about someones friend who ran Superdrol for 7 weeks and then got blasted one night. I guess the next day he was yellow and coughing up blood. This is just what i read about someones friend.
The reason why i think you dont hear to much about it is because the people on the board are smart enough and responsible enough to not cause anymore unnecessary damage to their liver. People running an oral arent going to be getting bombed every week during their cycle which should cause liver damage.
- 06-04-2008, 12:42 PM
I don't think that is why, but i would like to know. Unless methylated prohormones are far and away more toxic than things like anadrol and halo i am curious as to where the fear of all of the sudden ****ting your liver out came from. I have been around the message boads for a long long time, and have seen some crazy ****, and have also known of at least one person who has died due to steroids, but it was not from their liver. Kidney issues seem to be real, cholesterol issues are real, but even medicinal anadrol did not seem to cause long term liver problems. This is meant to be a discussion, i mean if a thread can have 4 pages about whether some dude in 300 juiced this thread can create a discussion that is stated over and over by just about everyone.
06-04-2008, 12:59 PM
Honestly though, how can you possibly say that there is no liver problems when 1) People have had bloodwork done, and had liver values fked way up 2) To the aforementioned story about the SD for 7 weeks and whatnot, if the SD was not effecting his liver at all, he shouldn't have gotten jaundice (thats a liver problem) from getting blitzed for a night. I think the liver problem is quite obvious. Even look at the chemical structures.
Anadrol - 17 beta-hydroxy-2-hydroxymethylene-17alpha-methyl-5 alpha-androstan-3-one
Dianabol - 17 beta-hydroxy-17alpha-methyl-1,4-androstadien-3-one
Superdrol - 2a,17a-dimethyl-17b-hydroxy-5a-androstan-3-one
The chemicals are all 17 alkylated, and all methylated (except SD which is dimethyl).
This is an exerpt from a writeup on the chemistry of Superdrol
Liver-toxicity : The hepatoxicity of this compound is rather high. That may have been one of the reasons no one has marketed or researched such a compound for pharmaceutical use before. In all instances I observed personally (which were admittedly only 4 instances of use of 40 mg/day for 6 weeks), liver values were elevated above acceptable levels, and considerably elevated above the values seen for the same duration of time with equal (dbol) or higher (Anavar, Anadrol, Winstrol) doses of other commonly (ab)used oral steroids. Use should therefore definitely be restricted to 30-40 mg/day for 6 weeks. If higher doses are used, or compound is used for a longer period of time, liver values should be checked at regular intervals.
Honestly, I think the proof and anecdotal evidence is quite obvious. This should follow with compounds like M1T, Phera, etc.
06-04-2008, 01:15 PM
I think it is quite obvious that orals have a strong toxic affect on the liver. I am sure most of us have gone through college where binge drinking 3-4 nights a week was common and I myself or anyone i knew at school never woke up the next day yellow or coughing up blood.
So it is obvious that your liver is going through intense stress while taking an oral. The SD story pretty much proves that, yea the guy was running it 3 weeks longer then recommended but to think orals dont harm your liver much or at all is just ridiculous considering the stories and blood work that is posted everywhere.
06-04-2008, 02:17 PM
Stories, or one story. Just curious. And where is this story, was the dude taking tylenol with it. Where are all the stories in the medical literature, do you know the medicinal doses of anadrol and the durations? These are just things i am curious about. Also do you think taking something that will give you jaundice in 7 weeks is a good idea. I know peolpe that have taken upwards of 200mg+ of dbol a day and never had jaundice or any issues. I am not saying that these things are great on your body, i am just curious what people know here or what are they guessing about and just following the herd.
06-04-2008, 02:34 PM
obviously people don't think this because one dumbsh*t didn't know what he was doing. It's a fact.
06-04-2008, 02:49 PM
"The extensive metabolism of the oral forms of anabolic steroids leads to sigmficant hepatotoxic effects. The abnormalities in liver function caused by anabolic steroids are usually reversible upon discontinuation of the druge26O ral anabolic steroids may cause cholestasis, jaundice, and, seldornly, a pathologic condition associated exclusively with oral anabolic steroids, peliosis hepatis. Pelosis hepatis is the formation of blood-filled sacs in the liver, which may rupture and cause fatal hem0rrhage.~OJl.~C6r eagh et a138 reported the fatal rupture of ahepatic tumor in a 27-year-old body
builder who had been taking oral anabolic steroids. Two cases of hepatocellular carcinoma have been reported
in otherwise healthy athletes who used anabolic steroids.39"
If you care to read this, its a long b!tch.
06-04-2008, 02:52 PM
bloodwork due to an elevated liver test. No **** you are going to get that. Show me the the literature where people have had liver problems due to steroid use. One guys friend drinking on a drug is not what you base an entire stance on something on. Steroids go way back. Just show me the cases of liver damage in some kind of medical literature.
06-04-2008, 02:59 PM
06-04-2008, 03:08 PM
06-04-2008, 03:09 PM
Read any one of the many scientific studies done and you wil see evidence of liver damage. I've seen now retired bodybuilders talk about seriously damaged livers. Steve Mihalik had to get cysts and tumors removed from his liver.
OP, it seems like you refuse to believe what everyone is telling you. So, why don't you take a bunch of orals for a few months and let us know how it goes mmmkay?
06-04-2008, 03:18 PM
06-04-2008, 03:23 PM
Bodybuilding.com - Roy Harper - Hepatoxicty: Fact Or Fiction? Will Steroids Ruin Your Liver?
This is pretty good. Has some good info and some references.
No, i don't normally go to that site, found it by searching yahoo.
06-04-2008, 03:24 PM
06-04-2008, 03:31 PM
06-04-2008, 03:47 PM
Alot of the guys that have problems have damage that has accumulated over time. Most will not have problems from a few weeks of anadrol, however I know of a fellow that was coughing up blood after 4 weeks of anadrol at 100 mg/ day. You can certainly argue that liver damage from steroids is blown out of proportion, but when a liver goes bad, it is no joke. I think caution is the general consensus when it comes to steroid use vs. liver damage, and many people are overly cautious, understandably.
06-04-2008, 03:51 PM
You definately don't want the liver to go bad. This was meant to be a discussion, but of course i have some guy telling me to do a search. I have been "searching" for 8 years. I don't need to read a story about a buddies cousin at a party or whatever. I really want to read people opinions when i get back from the gym. But somebody screaming an opinion because they read it on here does not do much for an actual discussiong, goes back to the parroting that boards are notorious for.
06-04-2008, 03:57 PM
Part of the answers you are looking for are not out there yet. I mean rarely do we hear 'bad' things happen to the IFBB pros who are using so many different drugs at once. If we got a more balanced view of the good/bad aspects from everyone's cycle that'd be a different story.
also too everyone is different in the way that they react to certain stuff. Anyone who uses any type of anabolic should always do before/after bloodwork. I'd guess may be 10-15% actually do.
The truth is no one really knows. That's part of the 'risk' you take.
06-04-2008, 04:40 PM
06-04-2008, 09:33 PM
im sure medically used anabolics are used at a small portion of what BB'ers use and this is why they can use it for so much longer without terrible sides
06-04-2008, 09:51 PM
06-05-2008, 09:15 AM
06-05-2008, 09:35 AM
06-05-2008, 09:53 AM
Like i said, anadrol definately did cause some problems in the liver during treatment of anemia in people. But not enough where the liver function was compromised long term. At least that is what i get from the reading. Like i said i just wanted to start a dicussion. You can bring anyone over here, their is only so much out thier that shows people haveing truly messed livers from steroid use. It just isn't that common.
06-05-2008, 12:52 PM
Hey guys. I'd be happy to do an overview for you on this topic. I have to work today, so i'll try to get something up later tonight or tomorrow.
Evolutionary Muse - Inspire to Evolve
06-05-2008, 01:00 PM
Well, M1t did a good bit of liver damage for me that has not let my liver values ever get back to pre M1T levels... It's been years since i've ran that **** too. I have a thread on here somewhere.
06-05-2008, 01:08 PM
06-05-2008, 01:15 PM
06-05-2008, 01:31 PM
Similar Forum Threads
- By Jimbo15 in forum SupplementsReplies: 31Last Post: 01-17-2012, 10:56 PM
- By rombusempire in forum Old School Hormone UseReplies: 20Last Post: 02-02-2011, 01:02 PM
- By Harmsway in forum AnabolicsReplies: 6Last Post: 05-25-2009, 09:51 PM
- By Lene28 in forum AnabolicsReplies: 10Last Post: 09-09-2008, 01:31 PM
- By krazy in forum SupplementsReplies: 8Last Post: 04-16-2008, 02:49 PM